# SDR IXXA0400031S

- Difficulty date: February 25, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Zone 600
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND RT WING INBD FLAP UPPER PANEL HAS INTERM REPAIR, STA XW 28.000-XW 86.000 MAJOR REPAIR.  REPAIRS ARE ACCOMPLISHED BY PERFORMING MAJOR REPAIR IAW DC8 SRM 57-1-0 PAGE 1, DC8 SRM 57-7-1 FIG 2 PAGE 2.  REMOVED INTERM REPAIR IAW DC8 SRM 51-1-21 PAGE 1.  CLEANED, TREATED AND PRIMED AREA IAW DC8 SRM 51-1-8B, FABRICATED NEW SKIN (202473 0.040) IAW DC8 SRM 57-7-1 PAGE 2, FIG 1.  CLEANED, TREATED AND PRIMED NEW SKIN INTERIOR IAW DC8 SRM 51-1-8B, APPLIED PRC SEALANT OF FAYING SURFACE IAW DC8 SRM 51-1-15 PAGE 1.  INSTALLED NEW SKIN WITH FASTENERS IAW DC8 SRM 51-1-21 PAGE 1.
